# SDR DELA200700009

- Difficulty date: November 25, 2007
- Submitted: November 27, 2007
- Operation: Air carrier
- Aircraft: N904JR
- Make and model: Braero BAE125800A
- Aircraft serial: 258018
- Aircraft time: 8,755 hours, 6,660 cycles
- Engine: Garrtt TFE7315R
- Engine time: 8,457 hours, 6,708 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Fuel Filter
- Condition: Unknown
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: C
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ENG 2 FUEL LIGHT. ABORTED TAKEOFF DUE TO ENGINE 2 FUEL LIGHT ON. REPLACED FILTER WITH NEW, PERFORMED GROUND ENGINE RUN, NO LEAKS NOTED, (ENG 2 FUEL) ENUNCIATOR DID NOT ILLUMINATE.
